# SDR ASOA201201056

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LBL 9.0 FROM 409+128 TO 559.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802. INSTALLED NEW SERVICEABLE SEAT TRACK IAW SRM 51-41-02 AND AMM 53-01-11-400-802.
